Internal edema of the quinck

Kaygorodova Natalia Dmitrievna
Female 55 years.
Novosibirsk, Russia

The doctors mistakenly prescribed L-thyroxine. without analyzes of hormones, took 12 tablets of a dose of 25 ml for 7 days. There was an internal edema in the mediastinum with the right side. the doctors did not believe me (but I feel it myself), although it was visually visible, the right pre-bump rose, the right side of the face and head swelled, poov.temperature, where I was not transported by an ambulance, and to the cardiologist, to the pulmonologist, and to endocrinologist, etc., doctors. The diagnosis was made after 10 years. All 10 years I suffer and I live with this edema. He, then it decreases, it increases, then disappears. Disappears only from the administration of histamine drugs. Now nothing helps me, except dexamethozone. I, I accept Iruzid for the treatment of hypertension, tried other medicines against hypertension, stanov.esche worse! Doctors say - We can not help anything - yes, and do not try. Try only to quickly put me out the door. There can be what that treatment? Prompt please. From internal vreta there were strong arrhythmias, checked heart, in normasdavlivanie neighboring organs, the left lung is compressed.